# SDR UIEA2019031503551

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Skin
- Condition: Cracked
- Location: Ball Mat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN FOUND CRACKED ON AFT CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IN THE AFT CARGO COMPT.( REPAIRED THE LOWER SKIN CRACKED AREA ON THE AFT CENTER BALL MAT PANEL BETWEEN STA 1840 AND 1900 IAW RI 25-53-13416 REV.A.  )
